# SDR 2007UALA04680

- Difficulty date: November 13, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 56,127 hours, 21,055 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L NEEDS PREP DOUBLER AT UPPER HINGE CUT OUT.
